MAUDE Adverse Event Report: Institut Straumann AG BLC, ? 5.0mm WB, SLA 10mm, RXD; Endosseous Dental Implant

Institut Straumann AG BLC, ? 5.0mm WB, SLA 10mm, RXD; Endosseous Dental Implant
Catalog Number 035.8510S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted 2026 (b)(6) in ada 30.Details of surgery: ridge augmentation.On 2026 (b)(6), non-osseointegration was verified.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
BLC, ? 5.0mm WB, SLA 10mm, RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50280974
Report Number0001222315-2026-002475
Device Sequence Number9900249
Product Code DZE
UDI-Device Identifier07630031780294
UDI-Public07630031780294
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.8510S
Device Lot NumberVFPX2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/17/2026
Device Age7 MO
Event Location Other
Date Report to Manufacturer07/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexMale